# SDR FDEA2020061011098

- Difficulty date: May 31, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1605 RBL64.20 CREASE BEAM CORRODED. REMOVED CORROSION FROM MAIN DECK CREASE BEAM STA 1605 RBL 64.20, EVALUATED   AREA FOUND OUT OF LIMITS WITH ORIGINAL MATERIAL .070 REMAINING .020, REPIARED AREA OF CREASE BEAM PER SRM 53-00-13-2R REPAIR 1 FIG  201.
